EconPapers    
Economics at your fingertips  
 

Heterogeneity Gap in the Stable Jurisdiction Structures

Anna Bogomolnaia, Michel Le Breton, Alexey Savvateev () and Shlomo Weber

No 412, IDEI Working Papers from Institut d'Économie Industrielle (IDEI), Toulouse

JEL-codes: D70 H20 H73 (search for similar items in EconPapers)
Date: 2006-03
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://idei.fr/sites/default/files/medias/doc/wp/2006/heterogeneity.pdf Full text (application/pdf)

Related works:
Journal Article: Heterogeneity Gap in Stable Jurisdiction Structures (2008) Downloads
Working Paper: Heterogeneity gap in stable jurisdiction structures (2006) Downloads
Working Paper: Heterogeneity gap in stable juridiction structures (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ide:wpaper:6012

Access Statistics for this paper

More papers in IDEI Working Papers from Institut d'Économie Industrielle (IDEI), Toulouse Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-03-30
Handle: RePEc:ide:wpaper:6012